Alert archive / New Jersey / Special Marine Warnings in 2011

Special Marine Warning 28, NWS Philadelphia/Mount Holly

June 1, 2011

NWS Philadelphia/Mount Holly issued this special marine warning at Jun 1, 2011, 6:42 PM EDT. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2011, 6:42 PM EDT (22:42 UTC)
Expired
Jun 1, 2011, 7:45 PM EDT
In force
63 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

The radar

The Philadelphia radar (KDIX), 40 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 10.7 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2011-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 83 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2011-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
83 J/kg
Mixed-layer CIN
-625 J/kg
Mixed-layer LCL
1113 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
227 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

057 
WHUS51 KPHI 012242
SMWPHI
ANZ450-451-470-012345-
/O.NEW.KPHI.MA.W.0028.110601T2242Z-110601T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
642 PM EDT WED JUN 1 2011

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK AND LITTLE EGG INLET
  NJ OUT TO 20 NM...
  THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK NJ AND FENWICK
  ISLAND DE OUT 20 TO 40 NM...

  INCLUDING AXEL CARLSON REEF...BELMAR...MANASQUAN INLET...POINT
  PLEASANT BEACH...SEA GIRT REEF...SHARK RIVER REEF AND SILVERTON...

* UNTIL 745 PM EDT

* AT 640 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  THUNDERSTORM...PRODUCING STRONG WINDS 34 KNOTS OR GREATER 8 NM
  NORTHWEST OF POINT PLEASANT BEACH...MOVING NORTHEAST AT 30 KNOTS.

* THIS STRONG THUNDERSTORM WILL BE NEAR
  6 NM NORTHWEST OF POINT PLEASANT BEACH BY 650 PM EDT
  6 NM NORTHWEST OF MANASQUAN INLET BY 655 PM EDT
  2 NM NORTHWEST OF BELMAR BY 700 PM EDT
  6 NM NORTHWEST OF SEA GIRT REEF BY 705 PM EDT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF CAUGHT ON THE
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING
FOR SOUTHERN NEW JERSEY. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 1000 PM EDT WEDNESDAY EVENING FOR DELAWARE AND
NORTHEASTERN MARYLAND AND SOUTHERN NEW JERSEY.

&&

LAT...LON 3997 7412 3999 7414 4006 7412 4006 7403
      4009 7404 4008 7406 4009 7410 4012 7410
      4010 7407 4011 7403 4016 7402 4019 7407
      4020 7401 4031 7398 4037 7382 4025 7362
      4003 7344
TIME...MOT...LOC 2242Z 246DEG 28KT 4016 7419

$$

NIERENBERG

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jun 1, 3:17 PM EDT, 3 hours 25 minutes earlier.

Area forecast discussion, Jun 1, 3:17 PM EDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
317 PM EDT WED JUN 1 2011

.SYNOPSIS...
A LOW PRESSURE SYSTEM WELL TO THE NORTH OVER CANADA WILL CAUSE A
STRONG COLD FRONT TO CROSS THE AREA THIS EVENING. THE FRONT WILL
CONTINUE ON EASTWARD OFF INTO THE ATLANTIC OVERNIGHT. A HIGH
PRESSURE SYSTEM FROM THE UPPER GREAT LAKES REGION WILL BUILD OVER
THE AREA THURSDAY AND INTO FRIDAY. THE HIGH WILL PASS TO THE EAST ON
SATURDAY. ANOTHER LOW MOVING ACROSS CANADA WILL BRING ANOTHER SERIES
OF FRONTS TO THE REGION SATURDAY NIGHT AND SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A TORNADO WATCH #411 WILL CONTINUE UNTIL 800 PM EDT THIS EVENING FOR
EASTERN PENNSYLVANIA AND MOST OF NJ. SEVERE THUNDERSTORM WATCH #412
CONTINUES UNTIL 1000 PM EDT FOR THE DELMARVA AND SRN NJ. THE COLD
FRONT WILL CONTINUE TO TAP THE HIGH INSTABILITY OF THE AIR-MASS AND
CREATE STRONG TO SEVERE THUNDERSTORMS ACROSS THE AREA.

THE CONVECTION WILL END FROM WEST TO EAST THROUGH MIDNIGHT. A DRIER
AND COOLER AIR-MASS WILL SWEEP ACROSS THE AREA LATER TONIGHT ON A
GUSTY WEST TO NORTHWEST WIND. LOWS TONIGHT WILL REACH THE LOW TO MID
50S UP NORTH AND CLOSER TO 60 IN THE PHILLY METRO AREA AND THE
DELMARVA.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
SEVERAL FAIR WEATHER DAYS WITH A MORE PLEASANT SET OF TEMPERATURE
AND HUMIDITY LEVELS WILL ROUND OUT THE WORK WEEK. A HIGH PRESSURE
SYSTEM WILL BE ACROSS LAKE MICHIGAN THURSDAY MORNING...AND IT WILL
MOVE EAST CRESTING OVER THE MIDDLE ATLANTIC REGION SATURDAY. HIGH
TEMPERATURES THU AND FRI WILL BE IN THE MID 70S ACROSS THE NORTH AND
UPPER 70S TO LOW 80S OVER THE SOUTHERN AREAS. THESE READINGS ARE
MORE TYPICAL OF EARLY JUNE. THE HUMIDITY LEVELS WILL BE MUCH MORE
TOLERABLE TOO. SKIES WILL BE PARTLY TO MOSTLY EACH DAY AND MAINLY
CLR AT NIGHT.

A LOW PRESSURE AREA WILL BE MOVING ACROSS CANADA THIS WEEKEND. AN
ASSOCIATED WARM FRONT WILL BE PASSING TO THE NORTH OF OUR AREA SAT
AND SUN. CLOUDS FROM THE FRONT MAY AFFECT OUR AREA SAT. I HAVE
CHOSEN TO KEEP THE FCST DRY FOR NOW...ALTHOUGH SCATTERED SHOWERS OR
A TSTM MAY DEVELOP LATE THAT AFTERNOON ACROSS THE WRN OR NRN AREAS.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE EXTENDD FCST IS INFLUENCED BY AN OMEGA BLOCK PATN THAT BEGINS TO
BREAK DOWN DURG THE PD AND RE-ESTABLISHES ITSELF BY THE END OF THE
PD.  AS A RESULT THERE ARE LOWS IN THE W AND WELL OFF THE E COAST,
WITH A LARGE UPR HIGH OVER THE SOUTH-CNTRL PORTION OF THE NATION AND
SFC HIGH PRES TO OVER THE NE.

AT THE SFC, THERE WILL BE A WEAK LOW AND CDFNT WHICH WILL AFFECT OUR
WX AT THE START OF THE PD AS ENERGY RIDES ACRS THE TOP OF THE
RIDGE.  THIS WILL BRING PRECIP TO THE AREA SATURDAY NIGHT INTO THE
FIRST PART OF SUNDAY.  THEN, SFC HIGH PRESSURE BUILDS IN FROM THE
W.  THIS FEATURE WILL KEEP DRY AND PLEASANT WX OVER THE AREA FOR THE
REMAINDER OF THE EXTENDD PD.  ANOTHER FEATURE WILL BE APPROACHING
FROM THE WEST TWD THE END OF THE PD.

TEMPERATURES STILL LOOK TO BE A BIT ABV NRML THRU THE FCST PD, BUT
HUMIDITY VALUES WILL BE MUCH MORE PLEASANT THAN OF LATE.

ON ANOTHER NOTE...LOOKING AT THE MUCH LONGER EXTENDD FCST, TODAY,
JUNE 1, MARKS THE FIRST DAY OF ATLANTIC HURRICANE SEASON.  THE OFFICIAL
FCST IS CALLING FOR AN ABOVE AVERAGE SEASON ACRS THE ATLANTIC
BASIN.  SO ALL EYES NEED TO BE FOCUSED ON THE TROPICS OVER THE NEXT
SEVERAL MONTHS.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
THUNDERSTORMS IN OUR REGION WILL CONTINUE TO BE THE MAIN CONCERN
THROUGH THE BALANCE OF THE AFTERNOON AND EARLY EVENING HOURS.

BASED ON THE RADAR DATA AND GUIDANCE AT 1900Z, IT APPEARS AS THOUGH
THE THUNDERSTORMS WILL BE THROUGH THE KRDG AND KABE AREAS SHORTLY
AFTER 2000Z.

SHOWERS AND THUNDERSTORMS WILL BE AROUND KTTN, KPNE, KPHL AND KILG
UNTIL AROUND 0000Z. IT SEEMS AS THOUGH THE GREATEST THREAT FOR
PRECIPITATION AT THOSE SITES WILL BE FROM 2100Z UNTIL 2300Z.

FOR KMIV AND KACY, THE GREATEST POTENTIAL FOR SHOWERS AND
THUNDERSTORMS SHOULD BE FROM ABOUT 2200Z UNTIL 0100Z.

AFTER THE SHOWERS AND THUNDERSTORMS PASS TO OUR EAST LATE THIS
EVENING, A COLD FRONT WILL WORK ITS WAY THROUGH OUR REGION. THE
FRONT WILL BE FOLLOWED BY DRY AIR FOR LATE TONIGHT AND THURSDAY.

A SOUTHWEST TO WEST WIND AROUND 10 KNOTS GUSTING NEAR 20 KNOTS IS
EXPECTED INTO THE EARLY EVENING HOURS. THE WIND AT KACY MAY FAVOR
THE SOUTH AT TIMES THROUGH THE BALANCE OF THE AFTERNOON. THE NEW
JERSEY SEA BREEZE FRONT EXTENDED FROM NEPTUNE TO BERKELEY TOWNSHIP
TO BASS RIVER TO ESTELL MANOR AT 1900Z. WITH SOME RESISTANCE ALOFT,
THE BOUNDARY IS NOT EXPECTED TO PROGRESS MUCH FARTHER INLAND TODAY.

THE WIND IS FORECAST TO VEER TOWARD THE WEST DURING THE EVENING
BEFORE BECOMING WEST NORTHWEST TONIGHT WITH THE COLD FRONTAL
PASSAGE. WIND SPEEDS TONIGHT SHOULD BE MOSTLY IN THE 6 TO 10 KNOT
RANGE.

A GUSTY WEST NORTHWEST WIND IS ANTICIPATED FOR THURSDAY. SUSTAINED
SPEEDS ARE FORECAST TO BE IN THE TEENS WITH GUSTS INTO THE 20S.

OUTLOOK...
MAINLY DRY WEATHER IS EXPECTED FOR THE PERIOD FROM THURSDAY NIGHT
THROUGH MONDAY. HOWEVER, THERE MAY BE SOME SHOWERS AND THUNDERSTORMS
AROUND THE REGION ON SATURDAY NIGHT AND SUNDAY.

&&

.MARINE...
A COLD FRONT FROM THE NORTHWEST IS EXPECTED TO PASS ACROSS THE
COASTAL WATERS OF NEW JERSEY AND DELAWARE TONIGHT. BEFORE THE FRONT
PASSES, A SOUTH TO SOUTHWEST WIND IS FORECAST ALONG WITH SCATTERED
TO ISOLATED SHOWERS AND THUNDERSTORMS. AFTER THE FRONT PASSES, THE
WIND IS EXPECTED TO SHIFT TO THE WEST AND NORTHWEST.

A FAIRLY STRONG PUSH OF DRY AIR FROM THE WEST NORTHWEST IS
ANTICIPATED FOR THURSDAY. THE PRESSURE GRADIENT IS EXPECTED TO BE
TIGHTER ACROSS THE NORTHERN PART OF OUR REGION WHERE GUSTS TO 25
KNOTS ARE POSSIBLE. AS A RESULT, WE HAVE ISSUED A SMALL CRAFT
ADVISORY FOR THURSDAY FOR OUR OCEAN WATERS FROM CAPE MAY NORTHWARD.
FOR DELAWARE BAY AND FOR OUR OCEAN WATERS SOUTH OF CAPE MAY, WIND
GUSTS SHOULD BE MOSTLY LESS THAN 25 KNOTS.

HIGH PRESSURE FROM THE WEST IS FORECAST TO BUILD ACROSS THE COASTAL
WATERS OF NEW JERSEY AND DELAWARE FOR FRIDAY AND SATURDAY. A COLD
FRONT FROM THE NORTHWEST MAY AFFECT THE REGION ON SUNDAY WITH
ANOTHER AREA OF HIGH PRESSURE FOLLOWING FOR MONDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR
     PAZ067>071.
NJ...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR NJZ015-
     017>019.
DE...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR DEZ001.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...O'HARA
NEAR TERM...O'HARA
SHORT TERM...O'HARA
LONG TERM...NIERENBERG
AVIATION...IOVINO
MARINE...IOVINO
Hazardous weather outlook, Jun 1, 6:35 PM EDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
635 PM EDT WED JUN 1 2011

NJZ015-PAZ067>071-022245-
MERCER-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
635 PM EDT WED JUN 1 2011

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ017>019-022245-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
635 PM EDT WED JUN 1 2011

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...TORNADO WATCH 411 IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.
   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-022245-
NEW CASTLE-
635 PM EDT WED JUN 1 2011

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 412 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ001-007-PAZ054-055-060>062-022245-
SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
635 PM EDT WED JUN 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ008>010-012-022245-
MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
635 PM EDT WED JUN 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHWEST NEW JERSEY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-003-MDZ008-012-015-019-020-NJZ016-021>023-022245-
KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM-
CUMBERLAND-ATLANTIC-CAPE MAY-
635 PM EDT WED JUN 1 2011

...SEVERE THUNDERSTORM WATCH 412 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ013-020-027-022245-
WESTERN MONMOUTH-OCEAN-SOUTHEASTERN BURLINGTON-
635 PM EDT WED JUN 1 2011

...TORNADO WATCH 411 IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ014-026-022245-
EASTERN MONMOUTH-COASTAL OCEAN-
635 PM EDT WED JUN 1 2011

...TORNADO WATCH 411 IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

THERE IS A MODERATE RISK FOR RIP CURRENTS THE REST OF TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ004-NJZ024-025-022245-
DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
635 PM EDT WED JUN 1 2011

...SEVERE THUNDERSTORM WATCH 412 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND
SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SEVERE THUNDERSTORM WATCH.

THERE IS A MODERATE RISK FOR RIP CURRENTS THE REST OF TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ452-453-022245-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
635 PM EDT WED JUN 1 2011

...SEVERE THUNDERSTORM WATCH 412 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ450-451-022245-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
635 PM EDT WED JUN 1 2011

...TORNADO WATCH 411 IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ430-431-454-455-022245-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
635 PM EDT WED JUN 1 2011

...SEVERE THUNDERSTORM WATCH 412 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 1, 5:23 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
523 PM EDT WED JUN 1 2011

DEZ001-NJZ016-017-021-PAZ070-071-012230-
CUMBERLAND NJ-DELAWARE PA-GLOUCESTER NJ-NEW CASTLE DE-PHILADELPHIA PA-
SALEM NJ-
523 PM EDT WED JUN 1 2011

...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND...DELAWARE...
GLOUCESTER...NEW CASTLE...PHILADELPHIA AND SALEM COUNTIES...

AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES SOUTHWEST OF WILMINGTON...MOVING EAST AT
30 MPH. THE THUNDERSTORM WILL BE NEAR CARNEYS POINT...PENNS GROVE
AROUND 530 PM...WOODSTOWN...SWEDESBORO AROUND 545 PM AND PAULSBORO
AROUND 600 PM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 3989 7523 3950 7525 3956 7553 3958 7554
      3958 7558 3960 7569 3982 7569

FORECASTER:
Local storm report, Jun 1, 5:30 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
530 PM EDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             UPPER MAKEFIELD TWP     40.29N  74.92W
06/01/2011  E1.00 INCH       BUCKS              PA   CITY OFFICIAL

&&

EVENT NUMBER PHI1100192

JJM
Local storm report, Jun 1, 5:32 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
532 PM EDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             MANALAPAN               40.26N  74.40W
06/01/2011  E1.00 INCH       MONMOUTH           NJ   TRAINED SPOTTER

&&

EVENT NUMBER PHI1100193

JJM
Local storm report, Jun 1, 5:33 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
533 PM EDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 PM     HAIL             OLD BRIDGE              40.41N  74.37W
06/01/2011  E0.25 INCH       MIDDLESEX          NJ   TRAINED SPOTTER

&&

EVENT NUMBER PHI1100194

JJM
Local storm report, Jun 1, 5:35 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
535 PM EDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     HAIL             SOUTH AMBOY             40.49N  74.28W
06/01/2011  E0.75 INCH       MIDDLESEX          NJ   TRAINED SPOTTER

&&

EVENT NUMBER PHI1100195

JJM
Local storm report, Jun 1, 6:03 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
603 PM EDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             BETHLEHEM TWP           40.66N  75.31W
06/01/2011  E1.00 INCH       NORTHAMPTON        PA   PUBLIC

&&

EVENT NUMBER PHI1100196

JJM

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 1:57 PM EDTSevere Thunderstorm WarningPHIWarren63 min
Jun 1, 3:08 PM EDTSevere Thunderstorm WarningPHIHunterdon, Warren16 min
Jun 1, 3:26 PM EDTSpecial Weather StatementPHISussex64 min
Jun 1, 4:00 PM EDTSmall Craft AdvisoryPHI35 hr
Jun 1, 4:05 PM EDTSevere Thunderstorm WarningPHIMorris, Sussex, Warren40 min
Jun 1, 4:15 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Monmouth, Somerset45 min
Jun 1, 4:31 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean59 min
Jun 1, 4:59 PM EDTSevere Thunderstorm WarningPHIMiddlesex, Monmouth61 min
Jun 1, 5:23 PM EDTSpecial Weather StatementPHISalem67 min
Jun 1, 5:50 PM EDTSpecial Marine WarningPHI40 min
Jun 1, 6:11 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean64 min
Jun 1, 7:22 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean43 min
Jun 1, 12:56 PM EDTSevere Thunderstorm WarningPHICarbon, Monroe60 min
Jun 1, 2:42 PM EDTSevere Thunderstorm WarningPHIBerks, Chester, Lehigh52 min
Jun 1, 4:55 PM EDTSevere Thunderstorm WarningPHIChester26 min
Jun 1, 3:06 PM EDTSevere Thunderstorm WarningPHITalbot54 min

Nearby

Special Marine Warnings in New Jersey, 2011Every special marine warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.